CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A Multiscale Algorithm for Heat Conduction-Radiation Problems in Porous Materials with Quasi-Periodic Structures 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2018, 卷号: 24, 期号: 1, 页码: 204-233
Authors:  Yang, Zhiqiang;  Sun, Yi;  Cui, Junzhi;  Li, Xiao
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Multiscale asymptotic analysis  radiation boundary condition  quasi-periodic structures  nonlinear heat transfer problems